Fergal, I've been on this combo since May 2013 and after about 8 months into it I had the heavy feeling in the legs and then cramp in the lower leg. It turned out I was in need of a blood transfusion. I still take an iron tablet a day just to keep on top of it but the heavy feeling has gone and I rarely get cramp. I have only recently started to get tired but that might be more down to all the running around I do at work. I think the Pertuzumab can cause tiredness so I try to have a diet that will give some energy such as juicing. Hope your mum feels better soon .
Hi Ladies. Good to see everyone doing ok at the moment. I went for 3 monthly review yesterday with the nurse practitioner before my treatment. All bloods (in her words) were very good. Heart beat was very good and she always gives me an examination which went well.One of my many questions that I ask was will i come of the Pertuzumab in the near future.She said that they would only want to take me of it if I wasn't coping with the side effects or it was damaging my body in some way.The reason for this is because the data that is coming out about this combo is so good that as long as it is still working they don,t want to upset the way in which the two drugs work together. So I took all that as fantastic news as at the moment the only side effect I have is the itching which I think will continue to carm down. By the way my nurse practitioner mights as well be a doctor because she has so much knowledge and the fact that she offered the information about the data is good because she has never given out false hope and has also been truthful in a nice way.So ladies here's to us being with the long term survivors 10,15,20 etc years down the line. Enjoy the day ladies X
I had my 10th (I think!) treatment on Friday and have managed to get the nurses to shave even a bit more time off my treatment time which is much better. I can't beleive our hospital was still observing a 90 minute treatment time for Herceptin seeing as the drug has been used for well over 10 years now and so many other hosptials seem to give it over a quicker time, well until the subcutaneous one came in.
Itching seems to have got a bit better but I'm wondering if it will flare up again as I've just had this dose. Or see if its anything to do with denosumab which is due in a couple of weeks? We will see.
Hope your Mum is doing OK fergal jay, and also everyone else.
Hi everyone. Got a busy week ahead.Treatment on Tuesday yearly mamogram on Wednesday (although I no longer see the point in mamograms) and appointment with reconstruction surgeon on Friday.Still using the hydromol cream. Still itching but if I put the cream on just before I go to bed it seems to stop the itching at night which gives me a good nights sleep.Also it works almost instantly when I feel the itching coming and I put it on. I've also caught a cold which is making me feel a little crappy but its my first cold since I finished chemo 17 months ago so I suppose I've done well. I bought some vitamin C tablets hoping it would help with colds etc. Does anyone else take vit C? I also take evening primrose and vit D3 for bones. Hope your well and getting on top of the Pertuzumab itch.Enjoy whats left of the weekend X